# SDR ASAA0280018

- Difficulty date: February 4, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FAI - INTERMITTENT FUEL ODOR IN COCKPIT AND CABIN NOTED DURING FLIGHT.  RESECURED LOOSE FUEL LINE CONNECTION TO APU BURNER.  ALSO, TIGHTENED BURNER CAN CLAMP.  RAN APU.  NO FUEL ODOR WAS NOTED.  (M)
